Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On integrable and bounded automorphic forms


Authors: T. A. Metzger and K. V. Rajeswara Rao
Journal: Proc. Amer. Math. Soc. 28 (1971), 562-566
MSC: Primary 30.49
DOI: https://doi.org/10.1090/S0002-9939-1971-0280713-7
MathSciNet review: 0280713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition that every integrable automorphic form of dimension $ < - 2$ be a bounded form is established. Using this condition, it is shown that, for a finitely generated Fuchsian group acting on the unit disc and containing no parabolic elements, every integrable automorphic form of dimension $ < - 2$ is bounded. Here the dimension is not required to be integral. In the case of even integral dimension and standard factors of automorphy, this latter result is contained in D. Drasin and C. J. Earle, Proc. Amer. Math. Soc. 19 (1968), 1039-1042, but the present approach is entirely different. Also, using the argument of Drasin and Earle, it is proved that, for finitely generated Fuchsian groups of second kind, every integrable automorphic form of dimension $ - 2$ is zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0280713-7
Keywords: Fuchsian group, finitely generated, without parabolic elements, factors of automorphy, automorphic forms, bounded, integrable
Article copyright: © Copyright 1971 American Mathematical Society